# SDR CALA2018112502422

- Difficulty date: November 24, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230386200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR30 STRINGER 40L-41L CLEAT HAS CORROSION REF 9296475 SUPPORT TASK FCD 5300-01440. REMOVED CORROSION ON CLEAT LOCATED AT FR30 BETWEEN STRINGERS 40L -41L IAW SRM 51-74-00 PG 6 PARA 6. FOUND CLEAT TO BE OUT OF LIMITS DUE TO ELONGATED HOLE IAW SRM 51-44-11 PG 4 PARA 6 TABLE 03. REPLACED CLEAT IAW SRM 53-21-12 PG 20. INSTALLED NEW CLEAT IAW 51-42-11 PG 7 PARA C. LOCATED, DRILLED & DEBURRED CLEAT IAW SRM 51-44-11.
